Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 88, NWS Pueblo, CO

June 13, 2016Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2016, 4:50 PM MDT for Baca County, Colorado. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2016, 4:50 PM MDT (22:50 UTC)
Expired
Jun 13, 2016, 5:15 PM MDT
In force
25 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 203 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:27 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1739 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-151 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WUUS55 KPUB 132250
SVRPUB
COC009-132315-
/O.NEW.KPUB.SV.W.0088.160613T2250Z-160613T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 515 PM MDT

* AT 449 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VILAS...OR
  11 MILES EAST OF SPRINGFIELD...MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...WALSH...VILAS AND STONINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3715 10262 3756 10262 3755 10204 3713 10204
TIME...MOT...LOC 2249Z 262DEG 29KT 3737 10242 

HAIL...<.75IN
WIND...70MPH
 
$$

PGW
1 follow-up statement
511 
WWUS55 KPUB 132302
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT MON JUN 13 2016

COC009-132315-
/O.CON.KPUB.SV.W.0088.000000T0000Z-160613T2315Z/
BACA CO-
502 PM MDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHEASTERN BACA COUNTY...

AT 501 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WALSH...OR 15
MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WALSH...VILAS AND STONINGTON. 

A LINE OF THINDERSTORMS ARE CONTINUING TO MOVE EAST WITH AREAS OF
WINDS UP TO 70 MPH ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3715 10262 3756 10262 3755 10204 3713 10204
TIME...MOT...LOC 2301Z 263DEG 29KT 3738 10230 

HAIL...<.75IN
WIND...70MPH
 
$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:34 PM MDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 13, 3:34 PM MDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
334 PM MDT MON JUN 13 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM MDT Mon Jun 13 2016

Will keep discussion relatively brief due to ongoing active/severe
weather. Primary near/short-term meteorological issues include
pops/severe weather potential and temperatures.

Forecast district currently experiencing variable cloudiness, strong
to severe thunderstorms at times(primarily over eastern sections) and
generally below seasonal mid-June afternoon temperatures.

Strong(by mid-June standards) upper disturbance in combination
with a moist and unstable airmass is expected to support strong to
severe thunderstorms to continue over portions of the forecast
district into this evening...with severe thunderstorm potential
favoring eastern sections as projected localized capes, LI's and
0 to 6 KM bulk shear values exceeding 2000 J/KG, -7C and 50 knots
at times. In addition, a tornado watch is in place for eastern
sections of the forecast district into this evening.

Meteorological conditions then projected to improve from later
tonight into Tuesday as upper disturbance rotates to the north and
northeast of the forecast district.

For Tuesday, anticipate more tranquil meteorological conditions
with the potential for some isolated primarily afternoon higher
terrain shower and thunderstorm activity in combination with near
to above seasonal mid-June temperatures returning to the forecast
district.

.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM MDT Mon Jun 13 2016

...Hot and dry conditions will prevail across southeastern Colorado
through the upcoming weekend...

An upper level ridge will amplify across SE Colorado Wednesday with
dry moving into the area. A few weak upper level waves will move
into the region Wednesday and Thursday, but dry and weak SW flow
will only yield a few isolated showers and thunderstorms over the
higher terrain. By Thursday and Friday afternoon H7 temperatures
will be in the 18-20C range, yielding high temperatures close to
100F across the plains, with temperatures in the mid to high-80s in
high valley areas. The upper level high will remain in place through
the weekend with very warm temperatures continuing through the
weekend. At the surface the airmass will remain very dry only
yielding the potential for a few isolated showers over the highest
peaks during the Thursday afternoon through Saturday afternoon
timeframe. Models begin to diverge towards early next week as a
trough moving into the Pacific Northwest interacts with the upper
level ridge. Lukinbeal

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 334 PM MDT Mon Jun 13 2016

Strong thunderstorms will be possible across KCOS and KPUB through
the late evening until 03Z. Strong winds and large hail may occur
with the strongest storms. The first round of storms will move
through KCOS and KPUB during the 2000-2300Z timeframe. Another round
of showers and thunderstorms will be possible at KPUB and KCOS
between 01-03Z. By 03Z, a few showers may continue to linger, but
the threat for severe storms will have diminished. VFR conditions
will prevail at KCOS and KPUB with brief periods of MVFR and IFR
being possible near and around the strongest storms. KALS should see
primarily vfr conditions...although a weak TSRA could impact the TAF
site through the late evening.

High pressure will begin to build across the region tomorrow
afternoon with only isolated showers and thunderstorms expected,
primarily across the higher terrain. KCOS could see VCTS in the late
afternoon tomorrow. Lukinbeal&&

.PUB Watches/Warnings/Advisories...

NONE.

&&
Hazardous weather outlook, Jun 13, 11:28 AM MDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1128 AM MDT MON JUN 13 2016

COZ058>089-093>099-141730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1128 AM MDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE
MOUNTAINS LATE THIS MORNING...WITH STORMS SPREADING OVER INTERIOR
VALLEYS AND ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING
HOURS. SEVERAL SEVERE STORMS WILL BE POSSIBLE OVER THE
PLAINS...ESPECIALLY ALONG AND EAST OF INTERSTATE 25 THIS
AFTERNOON...WITH HAIL UP TO GOLFBALL SIZE AND WIND GUSTS OVER 60
MPH THE PRIMARY STORM THREATS. A FEW TORNADOS WILL ALSO BE
POSSIBLE...WITH THE GREATEST THREAT FOR TORNADOS AND LARGE HAIL
OVER THE PLAINS EAST OF THE INTERSTATE. LOCALLY HEAVY RAIN WILL
ALSO BE POSSIBLE UNDER SOME OF THE STRONGER STORMS. OVER THE
MOUNTAINS AND INTERIOR VALLEYS THE MAIN STORM THREATS WILL BE BE
CLOUD TO GROUND LIGHTNING...WIND GUSTS AROUND 50 MPH AT TIMES AS
WELL AS NICKEL SIZE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER
THE MOUNTAINS AND ADJACENT AREAS. FOR WEDNESDAY THROUGH
SUNDAY...DRIER AND WARMER WEATHER IS EXPECTED WITH ONLY A FEW
THUNDERSTORMS IN THE HIGHER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND
SOUTHEAST COLORADO.

In the hours before

Local storm report, Jun 13, 3:48 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             4 WSW CALHAN            39.02N 104.38W
06/13/2016  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jun 13, 3:49 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
349 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             5 WSW CALHAN            39.01N 104.39W
06/13/2016  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jun 13, 4:09 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT MON JUN 13 2016

COZ084-085-132300-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
409 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EL PASO COUNTY UNTIL 500
PM MDT...

AT 409 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHRIEVER AFB...OR 18 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING
NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CALHAN...RAMAH...ELLICOTT...SCHRIEVER AFB...YODER AND HANOVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3901 10405 3860 10446 3870 10465 3913 10433
      3913 10405
TIME...MOT...LOC 2209Z 213DEG 40KT 3872 10451

HODANISH
Local storm report, Jun 13, 4:32 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
432 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             4 SSW BLACK FOREST      38.96N 104.72W
06/13/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jun 13, 4:34 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             5 S BLACK FOREST        38.95N 104.71W
06/13/2016  U1.25 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jun 13, 4:46 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
446 PM MDT MON JUN 13 2016

COZ097-098-132330-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
446 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PROWERS AND EASTERN BENT
COUNTIES UNTIL 530 PM MDT...

AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF LAMAR...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR...GRANADA AND BRISTOL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3781 10260 3803 10278 3825 10236 3798 10215
TIME...MOT...LOC 2246Z 244DEG 26KT 3796 10257

PGW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:15 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jun 12, 6:23 PM MDTSevere Thunderstorm WarningPUBKiowa37 min
Jun 12, 6:30 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo16 min
Jun 12, 6:41 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo34 min
Jun 12, 6:56 PM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo3 hr
Jun 12, 6:56 PM MDTSevere Thunderstorm WarningPUBKiowa37 min
Jun 12, 7:11 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo34 min
Jun 12, 7:13 PM MDTSevere Thunderstorm WarningPUBEl Paso18 min
Jun 12, 7:44 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero46 min
Jun 12, 7:50 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa25 min
Jun 12, 8:12 PM MDTSevere Thunderstorm WarningPUBKiowa48 min
Jun 12, 8:17 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa43 min
Jun 12, 8:25 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Otero35 min
Jun 12, 8:54 PM MDTSevere Thunderstorm WarningPUBKiowa51 min
Jun 12, 8:58 PM MDTSevere Thunderstorm WarningPUBBent, Otero47 min
Jun 12, 9:46 PM MDTSpecial Weather StatementPUBKiowa, Prowers59 min
Jun 12, 10:36 PM MDTAreal Flood AdvisoryPUBBent, Otero3 hr
Jun 13, 9:47 AM MDTSpecial Weather StatementPUBFremont28 min
Jun 13, 9:53 AM MDTSpecial Weather StatementPUBTeller37 min
Jun 13, 10:09 AM MDTSpecial Weather StatementPUBFremont36 min
Jun 13, 10:23 AM MDTSpecial Weather StatementPUBTeller37 min
Jun 13, 11:35 AM MDTSpecial Weather StatementPUBHuerfano25 min
Jun 13, 11:55 AM MDTSpecial Weather StatementPUBHuerfano35 min
Jun 13, 12:18 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jun 13, 12:46 PM MDTSevere Thunderstorm WarningPUBLas Animas29 min
Jun 13, 1:07 PM MDTSevere Thunderstorm WarningPUBLas Animas38 min
Jun 13, 1:25 PM MDTTornado WarningPUBLas Animas35 min
Jun 13, 1:28 PM MDTSpecial Weather StatementPUBHuerfano32 min
Jun 13, 1:45 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo15 min
Jun 13, 1:46 PM MDTTornado Warning Tornado observedPUBLas Animas29 min
Jun 13, 1:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas27 min
Jun 13, 1:57 PM MDTSpecial Weather StatementPUBTeller33 min
Jun 13, 2:03 PM MDTSpecial Weather StatementPUBPueblo27 min
Jun 13, 2:06 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo39 min
Jun 13, 2:09 PM MDTSevere Thunderstorm WarningPUBLas Animas36 min
Jun 13, 2:35 PM MDTSpecial Weather StatementPUBDouglas40 min
Jun 13, 2:36 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jun 13, 2:37 PM MDTSevere Thunderstorm WarningPUBPueblo23 min
Jun 13, 3:02 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 13, 3:08 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo53 min
Jun 13, 3:13 PM MDTSpecial Weather StatementPUBPueblo32 min
Jun 13, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jun 13, 3:45 PM MDTSevere Thunderstorm WarningPUBPueblo30 min
Jun 13, 4:09 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jun 13, 4:16 PM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jun 13, 4:19 PM MDTSevere Thunderstorm WarningPUBBent, Prowers26 min
Jun 13, 4:30 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 13, 4:46 PM MDTSpecial Weather StatementPUBProwers44 min
Jun 13, 5:00 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers45 min
Jun 13, 5:09 PM MDTSevere Thunderstorm WarningPUBBaca21 min
Jun 13, 5:21 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jun 13, 5:35 PM MDTSpecial Weather StatementPUBProwers25 min
Jun 13, 5:43 PM MDTSevere Thunderstorm WarningPUBEl Paso12 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.